# SDR RAIA00709036

- Difficulty date: September 26, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 18,197 hours, 17,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3567 - RIC - EMERGENCY LIGHT NR 1 MAIN DOOR EXTERIOR FLOODLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB.  OPS CHECK GOOD.
